# SDR ASOA20131029405

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 145962
- Aircraft time: 20,441 hours, 11,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495002AND00
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND CORROSION ON THE RT FLOOR SUPPORT FROM FRAMES 48 THRU 56.  MAINTENANCE R & R FLOOR SUPPORT IAW SRM 51-40-02.
